Ning, Z

< Back to all Authors
Number of items: 2.
Group by: Item type | Date


Zhang, L, Ning, Z and Shi, Peng ORCID: 0000-0001-8218-586X (2014) Input-Output Approach to Control for Fuzzy Markov Jump Systems with Time-Varying Delays and Uncertain Packet Dropout Rate. IEEE Transactions on Cybernetics, 45 (11). 2449 - 2460. ISSN 2168-2267

Conference or Workshop Item

Ning, Z, Shen, J, Shi, Peng ORCID: 0000-0001-8218-586X, Zhang, L and Jiang, Z (2016) Stability and Stabilization of Discrete-Time Semi-Markov Jump Linear Systems with Delay in Controller Mode Switching*. In: 2016 IEEE 55th Conference on Decision and Control (CDC), 12 December 2016 - 14 December 2016, Las Vegas, NV, USA.